# SDR C77A2019070200001

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 31,454 hours, 19,045 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Landing Gear
- Part number: 17070745613
- Part serial: 00229
- Condition: Underserviced
- Location: Nlg
- Part time: 30,858 hours, 18,554 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG WOW FAIL IN FLT. FOUND NLG TO BE UNDER SERVICED. REMOVED AND REPLACED LOWER NLG SCHRADER VALVE AND PERFORMED COMPLETE GROUND SERVICE REF: AMM 12-12-09 PERFORMED WOW SENSOR FUNCTIONAL CHECK AND GEAR RETRACTION OP'S CHECK REF. AMM 32-62-00, 32-33-00. NO FAULTS NOTED AT THIS TIME. AIRCRAFT IS OK FOR SERVICE.
